4 doctors weighed in:
Blood pressure 90/52 and on blood thinners for blood clots in lungs, now feeling very weak.?
4 doctors weighed in

Dr. Michael Zevitz
Internal Medicine - Cardiology
2 doctors agree
In brief: Go see your doctor
Go see your doctor now to find out if there is anything seriously wrong.

In brief: Go see your doctor
Go see your doctor now to find out if there is anything seriously wrong.
Dr. Michael Zevitz
Dr. Michael Zevitz
Thank
Dr. Edward Kang
Surgery - Vascular
In brief: Depends
It depends on what your blood pressure is normally, if you've started any new medications lately, if you're using a new machine, or a number of other factors.
It is also important to know your blood level of your blood thinner is. Very high levels can lead to spontaneous bleeding. You should see your physician as soon as possible.

In brief: Depends
It depends on what your blood pressure is normally, if you've started any new medications lately, if you're using a new machine, or a number of other factors.
It is also important to know your blood level of your blood thinner is. Very high levels can lead to spontaneous bleeding. You should see your physician as soon as possible.
Dr. Edward Kang
Dr. Edward Kang
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors